Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling light headed and have thick tongue. Medical test normal. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have light headiness and my tongue gets thick and I cannot talk plain. I have been to a neuro and also my family doctor. I have had an MRI, CT and echo gram. Nothing has shown up. It is worse when I am tired.
Posted Sun, 9 Dec 2012 in Brain and Spine
Answered by Dr. Chakravarthy Mazumdar 9 hours later

I would like to understand few more details before I can give you a direction.

Were you tested with EEG about the possibility of seizure
Were you tested for Carotid Doppler to measure the thickness of the intima?
Was the blood pressure measured in standing, sitting and lying down positions?
Was a referral to ENT surgeon done?
What are the medications that you use?

I feel all of the above are extremely important to pin point the reason for light headiness and slurred speech. It is not going to be easy for treating doctors to pinpoint a diagnosis when the major investigations being normal.

You had not mentioned your latest cholesterol tests and results. Can you hint me what was your Neuro and family doctors ideas?

Waiting for your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor